Alert archive / Virginia / Special Weather Statements in 2012

Special Weather Statement, NWS Blacksburg, VA

August 6, 2012Halifax County, Virginia

NWS Blacksburg, VA issued this special weather statement at Aug 6, 2012, 11:52 PM EDT for Halifax County, Virginia. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2012, 11:52 PM EDT (03:52 UTC)
Expired
Aug 7, 2012, 12:45 AM EDT
In force
53 min
Issued by
NWS Blacksburg, VA

County Halifax County, VA

The radar

The Roanoke radar (KFCX), 124 km from the middle of the area, began a volume at 03:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 3.9 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2012-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 296 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2012-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
296 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
904 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

519 
WWUS81 KRNK 070352
SPSRNK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1152 PM EDT MON AUG 6 2012

VAZ058-070445-
HALIFAX VA-
1152 PM EDT MON AUG 6 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HALIFAX COUNTY...

AT 1148 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF NATHALIE...MOVING NORTHEAST AT 20 MPH.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT FREQUENT CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT
STAY IN THE OPEN OR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. 

THIS STORM WILL BE NEAR CRYSTAL HILL AROUND MIDNIGHT...NATHALIE
AROUND 1210 AM AND MT LAUREL AROUND 1215 AM.

LAT...LON 3674 7899 3678 7909 3691 7911 3705 7905
      3703 7901 3705 7897 3703 7891 3697 7890
      3698 7882 3695 7879 3699 7875 3701 7875
      3700 7874 3693 7873 3692 7875 3689 7871

$$

RAB

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Aug 6, 9:57 PM EDT, 1 hour 55 minutes earlier.

Area forecast discussion, Aug 6, 9:57 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
957 PM EDT MON AUG 6 2012

.SYNOPSIS...
A COLD FRONT WILL STALL OVER SOUTHEASTERN WEST VIRGINIA TONIGHT. LINGERING
MOISTURE NEAR THE OLD BOUNDARY WILL ALLOW FOR SCATTERED SHOWERS
AND THUNDERSTORMS TO CONTINUE THROUGH MUCH OF THE WEEK.

&&

.NEAR TERM /THROUGH TUESDAY/...
AS OF 953 PM EDT MONDAY...

THE BULK OF THE SHOWERS AND STORMS CONTINUE TO BECOME MORE
CONCENTRATED ACROSS THE FAR SOUTHEAST PART OF THE FORECAST AREA.
HAVE ADJUSTED POP AND WEATHER GRIDS TO REFLECT THIS...BUT ALSO
CONTINUED TO ALLOW FOR THE POTENTIAL FOR ISOLATED OR SCATTERED
SHOWERS TO LINGER THROUGH THE NIGHT NEAR THE VA/NC BORDER.
OTHERWISE...HAVE TWEAKED HOURLY TEMPERATURES AND DEW POINT VALUES
INTO THE EARLY MORNING HOURS BASED UPON THE LATEST OBSERVATIONS
AND EXPECTED TRENDS.

AS OF 634 PM EDT MONDAY...

BEST AREA OF CONVECTION IS SCATTERED ALONG A MARTINSVILLE TO
NATHALIE VIRGINIA LINE...AND PROGRESSING EASTWARD. THIS MATCHES
WELL TO THE EARLY EXPECTED CONVECTION ALONG AND JUST AHEAD OF
SHORTWVVE TROUGH CURRENTLY TRAVERSING THE AREA. WE EXPECT
COVERAGE TO CONTINUE TO BE GREATEST NEAR THE VA/NC BORDER THROUGH
THE EVENING. HAVE MADE MINOR TWEAKS TO HOURLY GRIDS FOR
TEMPERATURE...DEW POINT...AND SKY COVER THROUGH THE EVENING HOURS
BASED UPON THE LATEST OBSERVATIONS AND EXPECTED CONDITIONS.

AS OF 345 PM EDT MONDAY...

BROKEN SKY AND HEATING TO NEAR 90F HAS PRODUCED SCATTERED
THUNDERSTORMS ALONG THE VA PIEDMONT AND SOUTHSIDE LATE THIS
AFTERNOON. MOST OF THESE STORMS WILL BE MOVING OUT OF THE CWA
SHORTLY ALTHOUGH SOME BRIEFLY WERE STRONG. CLOUDS LEFT OVER FROM
THESE CELLS SHOULD KEEP ADDITIONAL DEVELOPMENT JUST SCATTERED
THROUGH THIS EVENING ALONG THAT PART OF THE CWA. THE FLASH FLOOD
WATCH HAS BEEN CANCELLED WITH THE HEAVIEST RAIN EAST OF THE OLD
WATCH IN WILKES WHICH DID NOT SEE MUCH RAIN AT ALL LAST NIGHT.
THIS CLUSTER WITH SOME EMBEDDED STORMS WILL SLIDE ACROSS THE NC
PIEDMONT AND INTO THE SOUTHSIDE TONIGHT. OTHERWISE...ONLY EXPECTED
A FEW SHOWERS WITH PERHAPS AN ISOLATED STORM FURTHER NORTH...WITH
COOLER TEMPS AND EXTENSIVE CLOUD COVER KEEPING DEVELOPMENT TO A
MINIMUM. ALTHOUGH THE FRONT STALLS ALONG SE WEST VA...MAIN
DISTURBANCE IS ALONG THE NC/VA BORDER WELL AHEAD OF IT KEEPING
MOST STORMS JUST SOUTH OF IT AND ALONG THE SOUTHERN CWA PERIPHERY
THROUGH TOMORROW. LACKING A TRIGGER FURTHER NORTH AND WITH
EXTENSIVE CLOUDS REMAINING KEPT POPS NO HIGHER THAN SLT CHC
FURTHER NORTH. WITH LITTLE IF ANY BREAKS IN THE CLOUDS TUESDAY
ANOTHER COOL DAY IS ON TAP.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
AS OF 245 PM EDT MONDAY...

FRONTAL ZONE WILL BE STAYING IN THE SRN CWA INTO MIDWEEK WITH NO
GOOD PUSH COMING FROM ANY UPSTREAM SHORTWAVES. THIS WILL BE KEEPING
AT LEAST THE SRN AND FAR SE CWA IN THE CLOUDS AND THE CHANCE FOR
SHOWERS AND STORMS TUE NIGHT AND WEDNESDAY. THE DEEPER MOISTURE
SEEMS TO STAY SOUTHEAST AND EAST...SO EXPECT ONLY LOW CHANCE POPS.

THE NEXT UPSTREAM SHORTWAVE ENHANCES THE FLOW TO THE SOUTHWEST
THURSDAY SENDING THE FRONTAL BOUNDARY BACK NORTH AS A WARM FRONT.
ATTM...MODELS WERE KEEPING IT FAIRLY DRY WED NIGHT-THU WITH SOME
POTENTIAL FOR SHOWERS OR STORMS IN THE SRN CWA THU MORNING BEFORE
CONVECTIVE POTENTIAL INCREASES WITH THE AFTN HEATING THU.

TEMPS THIS PERIOD WILL BE STAYING SEASONAL WITH SOME DRYING ALOFT
MAYBE MIXING INTO THE ALLEGHANY HIGHLANDS/BLUE RIDGE NORTH OF
ROANOKE AND GREENBRIER VALLEY WED.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
AS OF 245 PM EDT MONDAY...

NOTICEABLE CHANGE TO THE AIRMASS COMING UP THIS WEEKEND AND MODELS
THE LAST COUPLE OF RUNS HAVE AGREED ON A 5H TROUGH DIGGING ACROSS
THE MID ATLANTIC BY SATURDAY.

SHOULD BE STORMY UNTIL THE FRONTAL PASSAGE FRIDAY NIGHT...WITH SVR
POTENTIAL EVIDENT GIVEN THE DEEPER INTRUSION OF THE UPPER JET WITH
BETTER WIND ENERGY CLASHING WITH HUMID AIRMASS OUT AHEAD OF THE
FRONT. WILL KEEP POPS IN THE HIGH CHANCE RANGE FRIDAY.

THE CHANGE IN AIRMASS TAKES PLACE BEHIND THE FRONT SATURDAY WITH
LESS HUMID AIR ARRIVING FROM THE WEST. THE MODELS SHOW DEWPOINTS
DROPPING INTO THE 50S AND EVEN UPPER 40S ACROSS THE MTNS BY SUNDAY.
THE CONSENSUS IN THE MODELS IS THERE...BUT GIVEN THIS TIME OF YEAR
AND THE ISSUE WITH MODELS BIAS ON DRAGGING THE FRONT WELL TO THE
SOUTH...WILL NUDGE THE TEMPS/DEWPOINTS A LITTLE HIGHER...BUT EVEN
THIS WILL BE A CHANGE FROM CURRENT AIRMASS.

THE MODELS THEN SHOW THE TROUGH SHIFTING AND DEAMPLIFYING BACK
TOWARD THE NORTHEAST U.S. EARLY NEXT WEEK WITH A RETURN TO SEASONAL
NORMS...ALTHOUGH A BROAD TROUGH STILL HANGS BACK ACROSS THE OHIO
VALLEY MONDAY. WILL KEEP SUNDAY DRY WITH A RETURN TO SLIGHT
CHANCE/LOW CHANCE PRECIP CHANCES MONDAY.

&&

.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
AS OF 720 PM EDT MONDAY...

KFCX 88D DOPPLER RADAR WAS SHOWING SCATTERED CONVECTION BETWEEN
ROUGHLY KMTV AND KFVX. OF THE SIX TAF SITES...KDAN LOOKS LIKE IT
WILL BE IMPACTED BY SHOWERS AND STORMS OVER AT LEAST THE NEXT TWO
HOURS. THROUGH THE NIGHT...ANTIICPATE PRIMARILY LOW END VFR
CIGS...WITH SOME POCKETS OF MVFR CIGS...AND MVFR VSBYS TOWARD DAWN
TUESDAY. CONDITIONS SHOULD IMPROVE TO VFR BY 12-13Z...8AM-9AM...ON
TUESDAY. SCATTERED SHOWERS AND STORMS WILL STILL BE POSSIBLE ON
TUESDAY...ESPECIALLY NEAREST THE NC/VA BOARDER....AND DURING THE
AFTERNOON HOURS.

PROXIMITY OF OLD FRONT AND TROPICAL AIRMASS JUST TO THE SOUTH...
WHICH WILL BEGIN A NORTHWARD RETURN BY MIDWEEK...WILL MAINTAIN A
DAILY THREAT FOR PATCHY FLIGHT RESTRICTIONS IN VICINITY OF MAINLY
DIURNALLY DRIVEN SHOWERS/STORMS FOR MUCH OF THE REST OF THE
WEEK...WITH A CONTINUED THREAT FOR RESTRICTIONS INTO THE OVERNIGHT
PERIODS WHERE FOG DEVELOPS.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...KM/PM
NEAR TERM...DS/KM
SHORT TERM...WP
LONG TERM...WP
AVIATION...DS/KM/PM
Hazardous weather outlook, Aug 6, 4:02 PM EDT, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
402 PM EDT MON AUG 6 2012

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>045-072015-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-
CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-
PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE-
GREENBRIER-
402 PM EDT MON AUG 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 6, 6:16 PM EDT, 5 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
616 PM EDT MON AUG 6 2012

VAZ058-059-062315-
CHARLOTTE VA-HALIFAX VA-
616 PM EDT MON AUG 6 2012

...A STRONG THUNDERSTORM WILL AFFECT CHARLOTTE AND HALIFAX
COUNTIES...

AT 615 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER NATHALIE...
MOVING EAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR CRYSTAL HILL AROUND 625 PM...ASPEN AROUND 645
PM...MT LAUREL AROUND 655 PM...PHENIX AROUND 705 PM AND SAXE AROUND
715 PM.

LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.

LAT...LON 3683 7853 3684 7914 3704 7910 3705 7905
      3703 7901 3705 7897 3703 7890 3707 7888
      3713 7854 3690 7848 3689 7848

KK
Special weather statement, Aug 6, 6:59 PM EDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
659 PM EDT MON AUG 6 2012

VAZ043-044-070000-
HENRY VA-PITTSYLVANIA VA-
659 PM EDT MON AUG 6 2012

...A STRONG THUNDERSTORM WITH HEAVY RAIN WILL AFFECT HENRY AND
PITTSYLVANIA COUNTIES...

AT 654 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF MARTINSVILLE CITY...MOVING EAST AT 5 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR STANLEYTOWN AROUND 705 PM...VILLA HEIGHTS
AROUND 720 PM...MARTINSVILLE AIRPORT AROUND 730 PM...MARTINSVILLE
CITY AROUND 740 PM AND CHATMOSS AROUND 800 PM.

LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.

LAT...LON 3674 8008 3680 7983 3679 7982 3680 7977
      3679 7976 3681 7974 3682 7971 3657 7963
      3654 8001

KK
Special weather statement, Aug 6, 7:36 PM EDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
736 PM EDT MON AUG 6 2012

NCZ004-005-070030-
ROCKINGHAM NC-STOKES NC-
736 PM EDT MON AUG 6 2012

...A STRONG THUNDERSTORM WILL AFFECT ROCKINGHAM AND STOKES
COUNTIES...

AT 732 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF DANBURY...MOVING NORTHEAST AT 10 MPH.

WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR PINE HALL AROUND 800 PM...DILLARD AROUND 805
PM...PRESTONVILLE AROUND 815 PM...SANDY RIDGE AROUND 820 PM AND
MAYODAN AROUND 830 PM.

LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.

LAT...LON 3655 7987 3633 7978 3626 8024 3647 8035

KK
Special weather statement, Aug 6, 8:35 PM EDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
835 PM EDT MON AUG 6 2012

NCZ005-006-070130-
CASWELL NC-ROCKINGHAM NC-
835 PM EDT MON AUG 6 2012

...A STRONG THUNDERSTORM WITH HEAVY RAIN WILL AFFECT CASWELL AND
ROCKINGHAM COUNTIES...

AT 832 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF REIDSVILLE...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR MONROETON AROUND 850 PM...PRICE AROUND 900
PM...WENTWORTH AROUND 905 PM...REIDSVILLE AROUND 915 PM...REIDSVILLE
AROUND 920 PM AND LAWSONVILLE AROUND 930 PM.

LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.

LAT...LON 3625 8003 3654 8002 3654 7914 3625 7915
      3624 7916 3625 7953 3624 7954 3624 7963

KK
Special weather statement, Aug 6, 11:52 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1152 PM EDT MON AUG 6 2012

VAZ058-070445-
HALIFAX VA-
1152 PM EDT MON AUG 6 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HALIFAX COUNTY...

AT 1148 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF NATHALIE...MOVING NORTHEAST AT 20 MPH.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT FREQUENT CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT
STAY IN THE OPEN OR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

THIS STORM WILL BE NEAR CRYSTAL HILL AROUND MIDNIGHT...NATHALIE
AROUND 1210 AM AND MT LAUREL AROUND 1215 AM.

LAT...LON 3674 7899 3678 7909 3691 7911 3705 7905
      3703 7901 3705 7897 3703 7891 3697 7890
      3698 7882 3695 7879 3699 7875 3701 7875
      3700 7874 3693 7873 3692 7875 3689 7871

RAB

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 11:03 PM EDTAreal Flood AdvisoryRNKHalifax2 hr
Aug 7, 4:42 PM EDTSpecial Weather StatementRNKPittsylvania33 min
Aug 7, 5:17 PM EDTSpecial Weather StatementRNKPittsylvania28 min
Aug 7, 5:30 PM EDTSevere Thunderstorm WarningRNKPittsylvania60 min
Aug 7, 6:05 PM EDTSpecial Weather StatementRNKPittsylvania25 min
Aug 7, 6:13 PM EDTAreal Flood AdvisoryRNKPittsylvania3 hr
Aug 7, 6:43 PM EDTSpecial Weather StatementRNKPittsylvania32 min
Aug 6, 8:35 PM EDTSpecial Weather StatementRNKCaswell, Rockingham55 min
Aug 6, 9:21 PM EDTAreal Flood AdvisoryRNKCaswell, Rockingham3 hr
Aug 7, 5:43 PM EDTSpecial Weather StatementRNKSurry32 min
Aug 7, 7:16 PM EDTSpecial Weather StatementRNKAlleghany29 min

Nearby

Special Weather Statements in Virginia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.